# SDR UPS07850463

- Difficulty date: August 6, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 80,068 hours, 26,879 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 HOLE DRILLED THROUGH FASTENER AND INTO FWD CENTER WEB OF RIGHT FWD SERVICE DOOR INTERIOR.  CUT OUT DAMAGED AREA FROM CENTER WEB ON RIGHT FWD SERVICE DOOR IAW SRM 52-02-00 FIG 4.  FABRICATED AND INSTALLED REPAIR DOUBLER ON CENTER WEB OF THE RIGHT FWD SERVICE DOOR IAW SRM 52-03-01 FIG 3 AND SRM 52-02-00 FIG 4.
